Semi-symmetric metric connection on cosymplectic manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Semi-symmetric metric connection on cosymplectic manifolds
 
Creator Hassanzadeh, Babak
 
Description In this paper we studied almost contact manifolds with semi-symmetric connection, especially Sasakian manifolds. Curvature, sectional curvature and $ \phi $-sectional curvature are calculated by semi-symmetric connection. Furthermore; geometric properties of integral submanifold of Sasakian manifolds are investigated.
 
Publisher Bayram Şahin
 
Date 2020-09-21
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/64
 
Source International Journal of Maps in Mathematics - IJMM; Vol 3 No 2 (2020): International Journal of Maps in Mathematics; 100-108
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/64/39
 
Rights Copyright (c) 2020 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library